# SDR RRXA001054

- Difficulty date: September 14, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N832AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- Aircraft time: 82,215 hours, 24,105 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 7MC4121790V
- Condition: Misinstalled
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT WITH SPARKS COMING OUT OF BOTTOM OF BULKHEAD.  UPON INSP FOUND QUESTIONABLE TERMINAL CONNECTIONS AND BROKEN WIRE ON LT WINDOW OVERHEAT MODIFICATION BREAKER.  LOCATED BROKEN WIRE TERMINAL ON LT WINDSHIELD OVERHEAT CB (P/N 7M C41-217-90V), REPAIRED CONNECTOR IAW 43-13-1B.  UPON REQUEST OF FAA UNIT SUPERVISOR, EXAMINED AND REPLACED TWO MORE CONNECTORS IAW AC 43-13-1B ON ADJACENT C/B''''S CENTER AND RT WINDSHIELD OVERHEAT, TESTED OK IAW DC8 MM KLM CODE 9 30-41-0 PG 201.
